{"product_id":"galpharm-paracetamol-500mg-caplets-16-caplets","title":"Galpharm Paracetamol 500mg Caplets 16 Caplets","description":"\u003cp\u003eGalpharm Paracetamol 500mg Caplets for the relief of mild to moderate pain including headache, migraine, toothache, sore throat and period pain, and for feverish colds and flu.\u003c\/p\u003e\u003cul\u003e\n\u003cli\u003e16 caplets per pack\u003c\/li\u003e\n\u003cli\u003eEasy to swallow\u003c\/li\u003e\n\u003cli\u003eContains paracetamol. Always read the label.\u003c\/li\u003e\n\u003c\/ul\u003e","brand":"Galpharm","offers":[{"title":"Default Title","offer_id":57333151924602,"sku":"5017353500809","price":0.99,"currency_code":"GBP","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/2025\/4367\/files\/5017353500809.jpg?v=1790857489","url":"https:\/\/vsddiscountstore.co.uk\/products\/galpharm-paracetamol-500mg-caplets-16-caplets","provider":"VSD Discount Store","version":"1.0","type":"link"}